MAUDE Adverse Event Report: K2M, INC. SPRING LOADED AWL; SIZE 20 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. SPRING LOADED AWL; SIZE 20 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 1208-90038
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that the tip of a cayman spring loaded awl deformed intra-operatively.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.
 
Event or Problem Description
No new information.

Brand Name
SPRING LOADED AWL; SIZE 20 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key21852610
Report Number3004774118-2025-00064
Device Sequence Number8608009
Product Code LXH
UDI-Device Identifier10888857019768
UDI-Public(01)10888857019768(11)230125(10)XUYT
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1208-90038
Device Lot NumberXUYT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date04/16/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown